# SDR SWAA2022032481438

- Difficulty date: March 9, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- Aircraft time: 58,784 hours, 34,734 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AC BAY; STATION 663; LBL 8; FUEL TANK ANGLE CRACKED AT FASTENER HOLE. DOT 234/04. / [01] CUT AND REMOVED DAMAGED SECTION OF ANGLE IN THE AC BAY AT STA 663 LBL 5 TO LBL 10 I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.;13] BEGAN INSTALLATION OF REPAIR PARTS WET WITH BMS5-95 B2 SEALANT; MIXED AT 0700; FINAL SQUEEZE OUT BY 1300. SQUEEZE OUT DONE USING PERMANENT AND TEMPORARY FASTENERS I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.;[14] VERIFIED STEP 13;[15] COMPLETED INSTALLING REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5;[16] CAP SEALED AND FILLET SEALED REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5;[17] STEP 16 OK; OK TO CIC;[18] VERIFIED ITEM 15;[19] APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5;[20] VERIFIED ITEM 19;[21] REQUIRES LEAK CHECK;[22] REFUEL CENTER FUEL TANK AND LEAK CHECKED REPAIR AREA IAW AMM 28-11-00-210-801. LEAK CK GOOD;[23] STEP 22 OK;[24] AUDIT CW
